RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 5  


Research Papers
Möbius structures and timed causal spaces on the circle
S. V. Buyalo
1
The problem of ideals in the algebra $H^\infty$ for certain spaces of sequences
I. K. Zlotnikov
51
On the chromatic number of infinitesimal plane layer
A. Ya. Kanel-Belov, V. A. Voronov, D. D. Cherkashin
68
On Nevanlinna domains with fractal boundaries
M. Ya. Mazalov
90
Mathematical problems in the theory of phase transitions in continuum mechanics
V. G. Osmolovskiĭ
111
Operator-type estimates in homogenization of elliptic equations with lower terms
S. E. Pastukhova, R. N. Tikhomirov
179
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019